# SDR AALA201609159030

- Difficulty date: September 10, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 50,758 hours, 14,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N544422
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR SUPPORT RBL 7.55 UPPER AND LOWER SURFACES AT BS 1510. REPAIRED STRINGER PER ESO 90928 PART C STEPS A-J AND EA 263438A.
